# SDR FDEA201109294204

- Difficulty date: September 29, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 84,453 hours, 14,488 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6313539
- Condition: Misrepaired
- Location: Bs 715-735
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SKIN MISREPAIRED AT BS 715-735 LONGERON 47-48 RT.  CARRIED OUT REPAIR AS PER SRM 53-00-01 REPAIR 1 FIG 201 REV 47.  CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 112.
